Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stopped drug abuse. Having delayed periods, sleepiness, pregnancy test negative. On Microgestin. Due to discontinuing drug abuse?

Hello. I stopped abusing methamphetamine two weeks ago, and my menstruation cycle is a week late. I am sexually active with one partner, and take microgestin at the same time every day. A pregnancy test today came out negative. Is the truancy of my cycle related to the discontinuation of abuse? I also have been exercising regularly to help combat cravings, and have been sleeping around ten hours a day. My diet is vegetable based, with pure fruit juices and lots of lean protein and whole grains. I hope this gives you enough information. Oh, I also quit smoking cigarettes two weeks ago, and smoking meth was my preferred method.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having physiological effects even after the stoppage of using drugs has been a thing of concern in drug users. First off let me commend you to having stopped using methamphetamine. You have taken the first and most important step towards discontinuing substance use. It may be well to consult a psychiatrist who can help in your drug dependence problems as you are likely to undergo withdrawals. I believe that the craving and sleep problems are related to coming off of meth and you need to seek help and probably go through rehab to overcome some of these problems. I also applaud you for having quit smoking cigarettes and would definitely like you to consult a psychiatrist to control the urge to smoke as well as the cravings and withdrawals from going off of these substances.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor